Jump to content

10topprs

Just Registered
  • Content Count

    1
  • Joined

  • Last visited

  1. Hi everyone. I'm new here. I've been having some strange symptoms lately and wanted to see if anyone else has experienced this while on Remeron. I believe it may be attributed to the drug beginning to poop out. I've been on mirtazapine 15mg at bedtime for about a year and a half. This past couple of weeks I've had a very noticeable difference in my anxiety level. A definite increase in symptoms. Along with it I've been getting a crazy sensation of sudden pressure in my brain, like something pressing down on the top of my brain. It's very sharp and sudden, and only lasts seconds. Sometimes it makes me feel as if I might pass out. Every now and then it will radiate down my spine as well, making my body feel very unstable for a moment. It's a very disturbing feeling. I'm not 100% certain that it's being caused by the medication or withdrawal. I'm not even certain I'm in withdrawal as I'm unsure if the medicine has pooped out or if these are potentially symptoms of an underlying physical condition that I'm unaware of. That's why I wanted to post here and see if anyone else has experienced this and can definitively associate it with Remeron. Any help would be much appreciated. As I'm sure everyone here knows, symptoms of unknown origin can do terrible things for anxiety sufferers, and the doctors usually look at you like you're a 3 headed monster if you bring up strange symptoms in a doctor's visit, and typically provide zero helpful input.
×
×
  • Create New...